# SDR WTAA970133

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Broken Wire
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - LEFT MLG INTRANSIT LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE AT UPLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
